RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 38–49 (Mi faa858)  

This article is cited in 5 scientific papers (total in 6 papers)

Integrable Lagrangian correspondences and the factorization of matrix polynomials

A. P. Veselov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1454 kB)

English version:
Functional Analysis and Its Applications, 1991, 25:2, 112–122

Bibliographic databases:

UDC: 517.93+513.015
Received: 29.04.1990

Citation: A. P. Veselov, “Integrable Lagrangian correspondences and the factorization of matrix polynomials”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 38–49; Funct. Anal. Appl., 25:2 (1991), 112–122

Citation in format AMSBIB
\Bibitem{Ves91}
\by A.~P.~Veselov
\paper Integrable Lagrangian correspondences and the factorization of matrix polynomials
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 38--49
\mathnet{http://mi.mathnet.ru/faa858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142207}
\zmath{https://zbmath.org/?q=an:0731.58034}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 112--122
\crossref{https://doi.org/10.1007/BF01079590}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600004}


Linking options:
  • http://mi.mathnet.ru/eng/faa858
  • http://mi.mathnet.ru/eng/faa/v25/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Adukov, “Factorization of analytic matrix-valued functions”, Theoret. and Math. Phys., 118:3 (1999), 255–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Yu. N. Fedorov, “An Ellipsoidal Billiard with a Quadratic Potential”, Funct. Anal. Appl., 35:3 (2001), 199–208  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Zhen, L, “Symplectic and multisymplectic schemes with the simple finite element method”, Physics Letters A, 314:5–6 (2003), 443  crossref  mathscinet  zmath  adsnasa  isi
    5. Abenda S., Grinevich P.G., “Periodic billiard orbits on n-dimensional ellipsoids with impacts on confocal quadrics and isoperiodic deformations”, J Geom Phys, 60:10 (2010), 1617–1633  crossref  isi
    6. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:323
    Full text:124
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020